Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 22, Number 4 (2018), 931-948.
Asymptotic Stability of the Viscoelastic Equation with Variable Coefficients and the Balakrishnan-Taylor Damping
In this paper, we consider the viscoelastic equation with variable coefficients and Balakrishnan-Taylor damping and source terms. This work is devoted to prove, under suitable conditions on the initial data, the asymptotic stability without imposing any restrictive growth assumption on the damping term and weakening of the usual assumptions on the relaxation function.
Taiwanese J. Math., Volume 22, Number 4 (2018), 931-948.
Received: 18 June 2017
Revised: 12 December 2017
Accepted: 13 December 2017
First available in Project Euclid: 22 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ha, Tae Gab. Asymptotic Stability of the Viscoelastic Equation with Variable Coefficients and the Balakrishnan-Taylor Damping. Taiwanese J. Math. 22 (2018), no. 4, 931--948. doi:10.11650/tjm/171203. https://projecteuclid.org/euclid.twjm/1513911748